MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT IMPLANT ANALOG; DENTAL IMPLANT ANALOG

IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT IMPLANT ANALOG; DENTAL IMPLANT ANALOG
Catalog Number 6035-06D
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), a dental implant analog was reported to be incorrectly manufactured.The orientation of the analog did not align with a 3d-printed model.
 
Additional Manufacturer Narrative
Follow-up submitted to report device not returned for evaluation.

Brand Name
REPLANT IMPLANT ANALOG
Common Device Name
DENTAL IMPLANT ANALOG
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8324057
Report Number3001617766-2019-00047
Device Sequence Number11185304
Product Code NDP
UDI-Device Identifier10841307123897
UDI-Public10841307123897
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryDA
PMA/510(K) Number
872.3980
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number6035-06D
Device Lot Number119191
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1